# SDR XMXR202107230005

- Difficulty date: March 25, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N301AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500148
- Aircraft time: 5,123 hours, 3,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 842
- Condition: Failed
- Location: Emergency Lights
- Part time: 34 hours, 17 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REMAIN ON IN ARM POSTION - INTERMITTENT FLICKERING
